# SDR DALA1243449853

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Torn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, FOUND SKIN TORN APPROX 0-12 INCHES FROM LOWER FWD CORNER OF FWD BAGGAGE BIN FWD DOOR FRAME.  INSTALLED INTERNAL REPAIR, EXTERNAL REPAIR DOUBLER AND FILLER IAW SRM 53-05 FIG. 82 AND ERA 501682-14.
